# SDR AWXA0000987

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 WL 182 RBL 16.5 O/B WEB IS CRACKED.  CUT AND REMOVED DAMAGE (NDT FOUND NO CRACKS); FABED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND ENGINEERING REPAIR NR  3-5312-00325-DL2.
